Firmoo > Answers > Glasses >  question
Kevin percy

Can wrong eye prescription cause vertigo?

When i wear prescription eyeglasses, i feel vertigo. Can wrong eye prescription cause vertigo? Why?
11/19/2012

Answers (5)

  • Isabel

    Yes, wrong eye prescription can cause vertigo. Eyeglass prescription must be precise and correcting vision without any mistake. As we all known, all vision prescription follows a standard format. The wrong prescription will cause your myopia go stronger than the condition nowadays. Consequently, the wrong prescription can cause vertigo.
    11/19/2012
  • Falcon

    Yes, wrong eye prescription can cause vertigo. Just as a normal person would feel vertigo or headache if he wears prescription eyeglasses, people with myopia would get vertigo or headache when he wears wrong eye prescription. You should know your precise eyeglass prescription through your ophthalmologist or optometrist so that the prescription eyeglasses you buy fit you and they would not bring discomfort such as eye strain, dizziness, vertigo and nausea to you. I suggest you should get your prescription checked by your optometrist as early as possible. After all, we put on prescription eyeglasses in hope of a clearer and sharper vision rather than a dizzy one.
    11/19/2012
  • eiri_des

    Yes, it could cause that, especially when you have the prescription higher than the required one. Although wearing eyeglasses with the wrong prescription would not damage your eyes, it has side effects, such as vertigo, blurred vision and eyestrain. Because the retina does not receive the right and clear image, or it does not stimulated in the right way. At the same time, your eye muscles would struggle to adjust the position in order to make a clear vision, thus the eyes are easy to become fatigue. Hence, the vertigo occurs easily in this situation.
    11/20/2012
  • Zoe

    EyeSight Hawaii

    0 Reviews

    650 Iwilei Road, Suite 210 Honolulu, HI 96817

    808-735-1935

    Yes, it is possible to cause vertigo if you wear wrong prescription eyeglasses. Don't worry, take off your prescription eyeglasses and have a rest for a while, you will be OK from the vertigo. Still, some people who wear wrong prescription are suffered from eye pan, and blurred vision. If you suffered those symptoms, you'd better consult an doctor if you get wrong prescription.
    02/05/2015
  • Rebecca

    EyeSight Hawaii

    0 Reviews

    650 Iwilei Road, Suite 210 Honolulu, HI 96817

    808-735-1935

    Yeah, the eyeglasses with wrong prescription will cause vertigo.If you just wear a new pair, you need to make sure whether you need more time to adjust to your eyeglasses or your prescription is wrong. If you make sure you have a pair with wrong prescription, you need to change another pair.
    02/09/2015
Jumpto

Answer the question:

You must log in/register to answer this question.